Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 45, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 10, 2006, 9:54 PM CST for Pittsburg County, Oklahoma. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2006, 9:54 PM CST (03:54 UTC)
- Expired
- Mar 10, 2006, 11:00 PM CST
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 139 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 8:19 PM CST | Severe Thunderstorm Watch | SPC | 18 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3654 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 110354 SVRTSA OKC121-110500- /O.NEW.KTSA.SV.W.0045.060311T0354Z-060311T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 954 PM CST FRI MAR 10 2006 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 1100 PM CST * AT 949 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF BLANCO TO 19 MILES SOUTH OF BLANCO...MOVING NORTHEAST AT 35 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HARTSHORNE. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3472 9584 3446 9586 3461 9554 3507 9550 $$
1 follow-up statement
000 WWUS54 KTSA 110425 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1025 PM CST FRI MAR 10 2006 OKC121-110500- /O.CON.KTSA.SV.W.0045.000000T0000Z-060311T0500Z/ PITTSBURG OK- 1025 PM CST FRI MAR 10 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1100 PM CST FOR SOUTHERN PITTSBURG COUNTY... AT 1023 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HARTSHORNE TO 11 MILES SOUTH OF BLANCO...MOVING NORTHEAST AT 35 MPH. THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN PITTSBURGH COUNTY. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3472 9584 3446 9586 3461 9554 3507 9550 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 7:35 PM CST, 2 hours 19 minutes earlier.
Area forecast discussion, Mar 10, 7:35 PM CST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
735 PM CST FRI MAR 10 2006
.UPDATE...
HAVE UPDATED TO INCLUDE ISOLATED THUNDERSTORMS IN THE SOUTHERN MOST ZONES.
A FEW THUNDERSTORMS HAVE TRIGGERED NEAR THE RED RIVER JUST WEST OF THE
FORECAST AREA ALONG THE NORTHERN EDGE OF MOISTURE ADVECTION. THESE
THUNDERSTORMS MAY LAST FOR A FEW HOURS UNTIL THE BOUNDARY LAYER DECOUPLES
AND INHIBITION INCREASES. NO OTHER CHANGES FOR NOW.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 11 AM SATURDAY TO 7 PM SATURDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071.
FIRE WEATHER WATCH FROM 11 AM SUNDAY TO 7 PM SUNDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...NONE.
&&
FORECASTER ID= 15Hazardous weather outlook, Mar 10, 8:49 PM CST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 849 PM CST FRI MAR 10 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 841 PM CST FRI MAR 10 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS HAVE DEVELOPED IN THE AREA OF STRONG MOISTURE ADVECTION IN EASTERN OKLAHOMA. THESE THUNDERSTORMS MAY CONTINUE TO FORM AS THIS AREA EXPANDS TO THE NORTH AND NORTHEAST OVER THE NEXT SEVERAL HOURS. THE THUNDERSTORMS WILL DIMINISH DURING THE EARLY MORNING HOURS. THE MAIN THREAT IS LARGE HAIL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. MONDAY...VERY HIGH FIRE WEATHER POTENTIAL. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL. WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... WARM TEMPERATURES AND STRONG SOUTHERLY WINDS WILL CONTINUE VERY HIGH FIRE DANGER SATURDAY. DRY VEGETATION AND RELATIVELY DRY WEATHER WILL SEE THESE CONDITIONS PREVAIL OFF AND ON THROUGH THE WEEK. MOISTURE WILL BE RETURN NORTH INTO PARTS OF THE AREA SATURDAY AND SUNDAY. A DRY LINE WILL SET UP ACROSS THE AREA BOTH DAYS WITH AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE ALONG AND TO THE EAST OF THE DRY LINE. DEW POINTS AS HIGH AS THE 60S AND CAPES POSSIBLY AS HIGH AS 2000 J/KG COMBINED WITH STRONG SHEAR WILL RESULT IN THE POTENTIAL FOR A FEW OF THE STORMS TO BECOME SEVERE. EMERGENCY MANAGEMENT PLANNING STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED SATURDAY AND SUNDAY DURING THE AFTERNOON AND EVENING HOURS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 10, 8:31 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
831 PM CST FRI MAR 10 2006
OKZ066-071-110315-
MCINTOSH OK-OKMULGEE OK-
831 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CST
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
OKMULGEE
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 831 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTH OF OKMULGEE TO 5 MILES WEST OF
DEWAR TO 7 MILES NORTHWEST OF HANNA...MOVING EAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OKMULGEE...
DEWAR...HOFFMAN...GRAYSON...SCHULTER...MORRIS...ERAM...PRESTON...
HANNA...RAIFORD...VIVIAN...STIDHAM...PIERCE AND HITCHITA.
THESE STORMS WILL BE CAPABLE OF PRODUCING ONE HALF INCH HAIL.
SHOULD THE STORMS STRENGTHEN MORE A WARNING FOR LARGE HAIL WILL BE
ISSUSED.Special weather statement, Mar 10, 8:37 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
837 PM CST FRI MAR 10 2006
OKZ060-067-070-110315-
MUSKOGEE OK-TULSA OK-WAGONER OK-
837 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CST
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
TULSA AND WAGONER
IN EAST CENTRAL OKLAHOMA
MUSKOGEE
AT 837 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHEAST OF JAMESVILLE...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LIBERTY...TULSA...
LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN ARROW...CHOSKA...
PORTER...STONEBLUFF...REDBIRD...COWETA...ONETA...JAM ESVILLE AND
HASKELL.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 10, 9:05 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
905 PM CST FRI MAR 10 2006
OKZ071-110345-
MCINTOSH OK-
905 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CST
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 905 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTH OF RAIFORD...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CHECOTAH...RAIFORD...
VIVIAN...STIDHAM...ONAPA AND RENTIESVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 10, 9:34 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CST FRI MAR 10 2006
OKZ070>074-110415-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
934 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
MCINTOSH...HASKELL AND PITTSBURG
AT 934 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES SOUTHWEST OF WARNER TO 2 MILES SOUTH OF
CANADIAN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...STIGLER...
MCCURTAIN...ENTERPRISE...WHITEFIELD...KEOTA...KANIMA...TAMAHA...
MC KEY...VIAN...GORE...MARBLE CITY...BOX...EUFAULA...ONAPA...
INDIANOLA...CANADIAN...BRIARTOWN...PORUM...WARNER AND WEBBERS FALLS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.Special weather statement, Mar 10, 9:38 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CST FRI MAR 10 2006
OKZ049-073-075-110430-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
938 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CST
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
FAR SOUTHERN PITTSBURG...SOUTHERN LATIMER AND NORTHERN
PUSHMATAHA
AT 938 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 17 MILES NORTHWEST OF DUNBAR TO 12 MILES WEST OF
MOYERS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILBURTON...YANUSH...HIGGINS...
DAMON...PANOLA...CLAYTON...MOYERS...KOSOMA...NASHOBA...STANLEY...
TUSKAHOMA...EUBANKS...DUNBAR AND SARDIS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 8:05 PM CST | Severe Thunderstorm Warning | TSA | Okfuskee | 30 min |
| Mar 10, 8:45 PM CST | Severe Thunderstorm Warning | TSA | Wagoner | 32 min |
| Mar 10, 9:01 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 30 min |
| Mar 10, 10:22 PM CST | Tornado Warning | TSA | Pushmataha | 53 min |
| Mar 10, 10:35 PM CST | Tornado Warning | TSA | Latimer, Pittsburg | 55 min |
| Mar 10, 11:00 PM CST | Tornado Warning | TSA | Latimer | 45 min |
| Mar 10, 11:05 PM CST | Severe Thunderstorm Warning | TSA | Haskell | 55 min |
| Mar 10, 11:14 PM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 46 min |
| Mar 10, 11:17 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 73 min |
| Mar 10, 11:47 PM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 58 min |
| Mar 10, 11:58 PM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 30 min |
| Mar 11, 12:29 AM CST | Severe Thunderstorm Warning | TSA | LeFlore | 46 min |
| Mar 11, 1:33 AM CST | Severe Thunderstorm Warning | TSA | LeFlore | 42 min |
| Mar 11, 12:39 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okmulgee | 51 min |
| Mar 11, 12:57 PM CST | Severe Thunderstorm Warning | TSA | Okfuskee | 14 min |
| Mar 11, 1:02 PM CST | Severe Thunderstorm Warning | TSA | Muskogee | 58 min |
| Mar 11, 2:16 PM CST | Severe Thunderstorm Warning | TSA | Cherokee | 44 min |
| Mar 11, 2:32 PM CST | Severe Thunderstorm Warning | TSA | Adair | 41 min |
| Mar 11, 4:15 PM CST | Severe Thunderstorm Warning | TSA | Mayes | 30 min |
| Mar 11, 4:20 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 55 min |
| Mar 11, 4:45 PM CST | Severe Thunderstorm Warning | TSA | Mayes | 45 min |
| Mar 11, 4:46 PM CST | Severe Thunderstorm Warning | TSA | Mayes | 44 min |
| Mar 11, 5:11 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 39 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.